MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/14/2023, it was reported by a sales representative via phone that an ar-8928bcj-cp implant sys, bioc achilles speedb w/jump anchor broke during insertion.All the broken fragments were removed.The case was completed using a single swivelock.This was discovered during an achilles speedbridge procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16905097
Report Number1220246-2023-06701
Device Sequence Number17851773
Product Code MAI
UDI-Device Identifier00888867251991
UDI-Public00888867251991
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberIMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Device Catalogue NumberAR-8928BCJ-CP
Device Lot Number15018175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown